# SDR JJBA20210929034

- Difficulty date: September 29, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CORROSION - AT LH IB FLOOR STRUCTURE - IB SIDE HAS CORROSION FROM FR 39 - FR 44. EVALUATED CORROSION ON LH IB FLR STRUCTURE IB SIDE FROM FR39-FR44, FOUND TO HAVE 100% MATERIAL LOSS. REMOVED AND REPLACED OMEGA BEAM
